LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » glutathione

 - UBBFriend: Email this page to someone!    
Author Topic: glutathione
polar blast
LymeNet Contributor
Member # 9142

Icon 1 posted      Profile for polar blast     Send New Private Message       Edit/Delete Post   Reply With Quote 
i have taken glutathion by injection..sometimes I get dizzy and start to breath faster for about a minuete..does this happen to anyone else..
eric

Posts: 593 | From long island ny | Registered: Apr 2006  |  IP: Logged | Report this post to a Moderator
wenan
LymeNet Contributor
Member # 10993

Icon 1 posted      Profile for wenan     Send New Private Message       Edit/Delete Post   Reply With Quote 
Eric, I only had the injection once and never did it again. I started having a racing heart, dizziness, and ran to the bathroom with diarrhea.

My doctor was stunned - said she has never had that happened. I just got back some test results and I may have this mixed up but I think they said that due to extremely low B12 levels the glutathione cannot work properly for me right now.

So, yeah, me too. I have no desire to try it again.

Posts: 104 | From connecticut | Registered: Jan 2007  |  IP: Logged | Report this post to a Moderator
seibertneurolyme
Frequent Contributor (5K+ posts)
Member # 6416

Icon 1 posted      Profile for seibertneurolyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
polar,

Is this an IV injection or a shot? Of course, the other really important question is -- What is the dose?

If it is by IV, then you could try doing the IV push slower and/or adding more sterile water or D5W to the mix to dilute the concentration.

When hubby used glutathione in a nebulizer it would make him cough. So long ago, but I think it may have given him a headache sometimes too.

IV glutathione is powerful stuff if you really are deficient or too toxic -- it was the only thing I could find that would wake hubby up when he was having seizure-like episodes. I could get him into bed then and he could sleep off his spells.

Bea Seibert

Posts: 7306 | From Martinsville,VA,USA | Registered: Oct 2004  |  IP: Logged | Report this post to a Moderator
Cathy DeVoe
Member
Member # 11271

Icon 1 posted      Profile for Cathy DeVoe     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi Everyone,
I get IV's weekly and we have had to eliminate the glutathione. It gives me asthma and can get quite scary.

My LLMD said this is quite normal for lyme patients and has had some patients get a full fledge asthma attack.

Last IV we only put in a small amount but I still had asthma symptoms for several days after.

So my LLMD said no more right now but that doesn't mean someday I couldn't take it.

Cathy

Posts: 88 | From Carnation | Registered: Feb 2007  |  IP: Logged | Report this post to a Moderator
cordor
LymeNet Contributor
Member # 9449

Icon 1 posted      Profile for cordor     Send New Private Message       Edit/Delete Post   Reply With Quote 
I get IV "push" of Glutathione 800 mg 2x a week. So far no problems. I have been doing it for over a year now. Stopped for a few months last summer....but back to it now.

I actually feel so much worse when I don't get the IV.

--------------------
Corinne

Posts: 529 | From Raleigh, NC | Registered: Jun 2006  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.